# SDR IPXA2020070657390

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 11,609 hours, 1,602 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Condition: Dirty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - EMERGENCY DECLARED, AFTER TAKEOFF,  THE AIRCRAFT FLAPS WOULD NOT RETRACT.  CREW FOLLOWED QRH PROC & SPOKE W/FLIGHT CONTROL, AMC & A SME.  THE CREW DETERMINED THE SAFEST COURSE OF ACTION WOULD BE TO RETURN BACK TO SDF.  CLEANED NR 5 TE FLAP BALLSCREW / JACKSCREW & LUBED PER AMM 12 21 20 640 802 (FOUND BALLSCREW NEAT EMPTY).  OPS NORMAL.
